Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remark on some integrals involving products of Whittaker functions


Author: H. M. Srivastava
Journal: Proc. Amer. Math. Soc. 31 (1972), 133-134
MSC: Primary 33A30
DOI: https://doi.org/10.1090/S0002-9939-1972-0306565-5
MathSciNet review: 0306565
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is observed that the literature contains erroneous formulas for infinite integrals involving the product of two Whittaker functions. For instance, the main result, involving Meijer's $ G$-function, of K. L. Arora and S. K. Kulshreshtha's paper in these Proceedings and all its particular cases may be cited.


References [Enhancements On Off] (What's this?)

  • [1] K. L. Arora and S. K. Kulshreshtha, An infinite integral involving Meijer $ G$-function, Proc. Amer. Math. Soc. 26 (1970), 121-125. MR 41 #5665. MR 0261045 (41:5665)
  • [2] L. J. Slater, Confluent hypergeometric functions, Cambridge Univ. Press, New York, 1960. MR 21 #5753. MR 0107026 (21:5753)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0306565-5
Keywords: Infinite integral, Whittaker functions, Meijer's $ G$-function, gamma function, asymptotic expansions, special functions
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society